# SDR VNAA202510300001

- Difficulty date: September 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC67039109CC6703
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGES AND HINGE FITTINGS AT AFT LAVATORY SERVICE DOOR 196ER (ATTACHMENT HARDWARE INCLUDED).    EVALUATED, DUE TO ECXSSESIVE DAMAGE ON HINGES (2 EAS) AND HINGE FITTINGS (2 EAS) AT AFT LAVATORY SERVICE DOOR 196ER PER CRJ 900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 AMM 52-45-01
